# SDR IPXA2023050393101

- Difficulty date: April 6, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA0148501
- Condition: Dented
- Location: Fwd Fuselage L/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C2 DENT ON FUSELAGE SKIN FWD AND UP FROM FWD L/H A/C BAY DOOR BETWEEN STA Y=475 - Y=495.REPAIRED DENTS AT THE FUSELAGE SKIN FWD AND UP FROM FWD L/H A/C BAY DOOR BETWEEN STA Y=475 - Y=495 IAW VTSAA EA 011-5310-01-A9933 I/R AND UPS EO MD11-5330-86653-A DATED 04/25/23 AND FAA 8100-9 SIGNED BY S.KANG (AR-605677) DATED 04/19/23 (MINOR)
